# SDR AALA20101120TUL03

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 38,756 hours, 18,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FRAME 1418 IS CRACKED NEXT TO RADIUS BLOCK AT LONGERON 2 RIGHT.  INSTALLED DOUBLER PER SRM 53-03-00 FIGURE 31A.
